# SDR AALA20000579

- Difficulty date: March 25, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOORBEAM CRACKED ON FORWARD SIDE AT RIGHT OUTBOARD END AT STATION 927 FRAME ATTACHMENT.  REMOVED AND REPLACED FLOORBEAM STATION 927 PER SRM 51-01.  (M)
